Low blood pressure?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nicky D
Regular Member


Date Joined Jun 2009
Total Posts : 361
   Posted 8/31/2009 11:26 PM (GMT -6)   
For the last week or so, I've had problems whenever I go from laying/sitting to standing, if I stand too long, or even just after I've bent over to pick something up. I feel really light-headed, my vision goes gray/black, my ears ring, and I get a brief head ache. When it's really bad, I feel nauseous as well. Today, I actually ended up on the floor twice.

Is this low blood pressure? Last I checked, my blood pressure was on the low side of normal, but still well within the normal range. I talk to my Dr again in a week, but this is kind of freaking me out. So any ideas would be appreciated.

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 9/1/2009 4:32 AM (GMT -6)   
Nicky,

You may want to look into Orthostatic Hypotension. I will post a link below for you to read. It has some of the symptoms you listed. This site doesn't list nausea, but I read another one that did. Also, there is a nasty virus going around that has also been causing these symptoms.

Anyway, I hope you feel better soon. Get into the doctor to check this out. Here is the link:

http://www.merck.com/mmhe/sec03/ch023/ch023c.html
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


KO-LD
Veteran Member


Date Joined Aug 2007
Total Posts : 887
   Posted 9/1/2009 9:21 AM (GMT -6)   
NickyD,
Could be Orthostatic Hypotension like Cajungrl said ( I had that more in my early 20's long before I was diagnosed, I used to have drops in my BP for no reason I normally run 90/60 and would drop to around 76/48)  the doctors that I told about it didn't seem too concerned, maybe because it didn't happen right in front of them and they didn't believe me.  I worked in a hospital at the time and it used to freak out the nurses when they would take my BP.  It could also be an inner ear infection, or dehydration.
Take Care, KO
 
2001 symptoms started:
Tingling in fingers and toes both sides, not tested at that time for LD
2007 Summer tested pos. WB, diagnosed with LD, tested neg for co-infections thru Igenex
Abx - Doxy 100mg 2x/day for 3 weeks (before diagnosis)
Amoxicillin 1gm 2x/day for 1 month
Amoxicillin 1gm 3x/day with Probenecid 500mg 2x/day  5 months 
Currently on Dr. Zhang's protocol stopped Zhang's after 6 months symptoms returned.  Started Buhner's protocol May 2009


Agmaar
Regular Member


Date Joined Jan 2009
Total Posts : 376
   Posted 9/1/2009 10:19 AM (GMT -6)   
Hypotension is one of the problems of adrenal fatigue.  With a chronic infection it's not surprising if cortisol is low and maybe hypothyroidism.
 
 
An endocrinologist is my next stop since my cortisol is low.
Rich
 
Lyme, anxitey, depression, chronic C. Pnuemoniae
 
"... expect the unexpected ..."  (O. Wilde)
 
"I am an old man and have known a great many troubles, but most of them never happened." (Mark Twain)
 
 


Korissa
Regular Member


Date Joined Oct 2006
Total Posts : 343
   Posted 9/1/2009 5:50 PM (GMT -6)   
Are you more fatigued than usual too?

My dentists office took bp 3 weeks ago and it was 80/42. Went to PCP and told him LLMD said I had adrenal exhaustion according to test. Had low bp at PCPs too.

So he's going to start me on low dose testosterone cream which I'm a little nervous about.

I tested really low on DHEA which is a precursor of testosterone.

I'm female, by the way, and worried I'll grow a moustache or somehting.

Anyone use T w/o side effects. Did it help bp and energy, mood?

Ginnia
Regular Member


Date Joined Nov 2008
Total Posts : 48
   Posted 9/1/2009 6:43 PM (GMT -6)   
Here's my experience.  It is probably different for others. When I took the DHEA, I bought some tablets at the 50 mg size and did not think it mattered.  That was too much so I did get the mustache.  I wanted hair growth, but not there!  I should have used the 10 mg or less twice a day, in order to build up slowly (as was first recommended). I probably would not have had to worry about the side effects if I'd just stayed at the 10 mg level.

Korissa
Regular Member


Date Joined Oct 2006
Total Posts : 343
   Posted 9/1/2009 7:23 PM (GMT -6)   
Oh Ginnia! Did the mustache go away?

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4396
   Posted 9/1/2009 9:42 PM (GMT -6)   
Suggest not stopping DHEA or any other hormone supplement suddenly (unless you have a severe allergic reaction to it)...tapering off is a better way to go. I was on topically applied DHEA, started getting side-effects, so wanted to stop taking it but when I tried, I had no energy. So had to go back on it and then do a taper down off. Slowly increasing to find your optimal dose is also a good way to do it rather than arbitrarily choosing a high dose to start with. Everyone's body is different, so standardization of dosing seems a little odd to me...

On the low bp issue, be sure you are not getting too much magnesium...that can lower bp. Also, double-check with your pharmacist about medication side-effects that may be contributing or causing the low bp and orthostatic hypotension symptoms. Also consider low blood sugar or reactive hypoglycemia as the symptoms may be similar to the low bp and orthostatic hypotension. Salt and hydration are some tips suggested to help deal with low bp & orthostatic hypotension.

Good luck,
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, chronic Lymphopenia, intermittant pancytopenia, chronic malabsorption/malnutrition, etc.; G-Tube; Currently TPN-dependent.
Meds:  Pulmicort, IV Ceftazidime, Heparin (to flush PICC line), Claritin, Domperidone, Colloidal Silver (used topically), probiotics, homeopathy.


Nicky D
Regular Member


Date Joined Jun 2009
Total Posts : 361
   Posted 9/2/2009 5:09 PM (GMT -6)   
Well, I have been a lot more tired lately- absolutely exhausted. I'm pretty sure I'm hydrated. I have a phone appointment with my Dr on Friday, so I can ask him. Thanks for all the suggestions

IH8Ticks
Regular Member


Date Joined Jan 2009
Total Posts : 296
   Posted 9/2/2009 7:20 PM (GMT -6)   
I've had this exact same problem. It's definitely caused by Lyme. My blood pressure gets too low at random times. I'm supposed to be on a high salt diet to raise my BP, but I don't stick to it. There are drugs that can also raise your BP, but they have risks. You have your BP check while your lying down and then again immediately after you stand up.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 8:36 PM (GMT -6)
There are a total of 2,858,680 posts in 313,674 threads.
View Active Threads


Who's Online
This forum has 155261 registered members. Please welcome our newest member, uniqueme.
729 Guest(s), 9 Registered Member(s) are currently online.  Details
Tim G, Hateanxiety, Casa11, Girlie, uniqueme, at wit's end, FLBeachgal, Poppie, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer